# SDR CALA2013100991875

- Difficulty date: October 8, 2013
- Submitted: October 10, 2013
- Operation: Air carrier
- Aircraft: N410UA
- Make and model: Airbus A320-232
- Aircraft serial: 463
- Aircraft time: 66,207 hours, 24,501 cycles
- Engine: Iae V2527A5
- System (JASC): 3160 · Central Display
- Part: Display
- Condition: Faulty
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTS PFD INOPERATIVE INDMC POSITION 1-2-3.  CAPTS PFD DOES NOT DISPLAY SHOWS WHITE DIAGONAL LINE.  WHEN SELECTING CAPTS PFD XTR SWITCH, ADI DISPLAYED ON ND, HSI DISPLAYED ON PFD. COMPLIED WITH MEL CARD.  REPLACED CAPT'S PFD,TESTED OK.
